EconPapers    
Economics at your fingertips  
 

A Nonclassical Radau Collocation Method for Nonlinear Initial‐Value Problems with Applications to Lane‐Emden Type Equations

Mohammad Maleki, M. Tavassoli Kajani, I. Hashim, A. Kilicman and K. A. M. Atan

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: We propose a numerical method for solving nonlinear initial‐value problems of Lane‐Emden type. The method is based upon nonclassical Gauss‐Radau collocation points, and weighted interpolation. Nonclassical orthogonal polynomials, nonclassical Radau points and weighted interpolation are introduced on arbitrary intervals. Then they are utilized to reduce the computation of nonlinear initial‐value problems to a system of nonlinear algebraic equations. We also present the comparison of this work with some well‐known results and show that the present solution is very accurate.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/103205

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:103205

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:103205